# SDR SWIA202159595

- Difficulty date: June 29, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N163SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000577
- Aircraft time: 13,259 hours, 7,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Frms 8-9 S21-22r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE SKIN CHAFED BETWEEN FRAMS 8/9 AND STRINGERS 21R/22R.     (C-CHECK RO 7/16/2021)    REPAIRED FORWARD FUSELAGE SKIN CHAFED DAMAGE BETWEEN FRAMS 8/9 AND STRINGERS 21R/22R.BY CUT OUT, FILLER AND DOUBLER FABRICATION REPAIR DOUBLER AND FILLER WEIGHT=20 GRAMS NO CHANGE TO THE WEIGHT AND BALLANCE NEEDED REF SRM 53-10-01/REPAIR 02P
